# SDR CA141023006

- Difficulty date: October 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cvac 580
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Pin
- Part number: 79401D
- Condition: Sheared
- Location: Shutoff Valve
- Component: Shutoff Valve, Meggitt
- Component part number: 79401D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 375 HR ANNUAL INSPECTION,  IT WAS FOUND THAT THE RIGHT MECHANICAL FUEL SHUTOFF VALVE AT THE FIREWALL HAD A SHEARED ACTUATOR PIN.  THIS CAUSED THE FUEL PORTION OF AN EMERGENCY SHUTDOWN TO REMAIN IN AN OPEN CONFIGURATION.  THE COMPONENT HAS BEEN R & R WITH A SERVICEABLE UNIT.
